Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 199, NWS Jackson, MS

April 20, 2011Bolivar County, Sunflower County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 20, 2011, 1:24 AM CDT for Bolivar County, Sunflower County, Mississippi. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2011, 1:24 AM CDT (06:24 UTC)
Expired
Apr 20, 2011, 2:15 AM CDT
In force
51 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Bolivar County, MS, Sunflower County, MS

The radar

The Little Rock radar (KLZK), 155 km from the middle of the area, began a volume at 06:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 20, 1:45 AM CDTHAIL 1.75Alligator, MS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 10:14 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 6.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1605 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1605 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
2015 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

204 
WUUS54 KJAN 200624
SVRJAN
MSC011-133-200715-
/O.NEW.KJAN.SV.W.0199.110420T0624Z-110420T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
124 AM CDT WED APR 20 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BOLIVAR COUNTY IN NORTHWEST MISSISSIPPI...
  EXTREME NORTH CENTRAL SUNFLOWER COUNTY IN NORTHWEST MISSISSIPPI...

* UNTIL 215 AM CDT

* AT 123 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 12
  MILES WEST OF DEESON MOVING EAST AT 55 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DUNCAN AND ALLIGATOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3412 9065 3400 9065 3399 9058 3395 9105
      3400 9110 3401 9106 3397 9097 3401 9098
      3404 9095 3404 9089 3409 9088 3410 9092
      3413 9094 3413 9067
TIME...MOT...LOC 0623Z 255DEG 46KT 3405 9102

$$

OLB
1 follow-up statement
497 
WWUS54 KJAN 200627
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
127 AM CDT WED APR 20 2011

MSC133-200637-
/O.CAN.KJAN.SV.W.0199.000000T0000Z-110420T0715Z/
SUNFLOWER MS-
127 AM CDT WED APR 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTH CENTRAL
SUNFLOWER COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT WEDNESDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHERN MISSISSIPPI.

LAT...LON 3412 9065 3400 9065 3398 9065 3395 9105
      3400 9110 3401 9106 3397 9097 3401 9098
      3404 9095 3404 9089 3409 9088 3410 9092
      3413 9094 3413 9067
TIME...MOT...LOC 0627Z 255DEG 46KT 3406 9096

$$

MSC011-200715-
/O.CON.KJAN.SV.W.0199.000000T0000Z-110420T0715Z/
BOLIVAR MS-
127 AM CDT WED APR 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR NORTHERN BOLIVAR COUNTY...

AT 127 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
WEST OF DEESON MOVING EAST AT 55 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DUNCAN
AND ALLIGATOR

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT WEDNESDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHERN MISSISSIPPI.

&&

LAT...LON 3412 9065 3400 9065 3398 9065 3395 9105
      3400 9110 3401 9106 3397 9097 3401 9098
      3404 9095 3404 9089 3409 9088 3410 9092
      3413 9094 3413 9067
TIME...MOT...LOC 0627Z 255DEG 46KT 3406 9096

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 10:50 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Apr 19, 10:50 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1050 PM CDT TUE APR 19 2011

.UPDATE...NO CHANGES MADE TO THE FORECAST. LATEST RADAR DATA SHOWS
HEALTHY CONVECTION JUST UPSTREAM OF NWRN ZONES. EVENING RAOBS AND
FORECAST SOUNDINGS INDICATE THAT CONVECTION THIS EVENING WILL BE
ELEVATED WHICH SUPPORTS PREVIOUS FORECAST THINKING THAT HAIL AND
WIND WILL BE PRIMARY CONCERNS. LATEST HIGH RES MODELS HAVE PULLED
BACK ON SPEED AND INTENSITY OF CONVECTION. BEST CHANCES FOR
STRONG...POSSIBLY SEVERE...WILL REMAIN ACROSS NRN TIERS OF FORECAST
AREA FOR THIS EVENING.

&&

.DISCUSSION...CHALLENGING FORECAST FOR TONIGHT...WED AND INTO WED
NIGHT AS UNCERTAINTY EXISTS IN HOW THE ACTIVITY TO OUR NW/N THIS
EVENING WILL EVOLVE. EVEN WITH THIS UNCERTAINTY...MODEL GUID IS
SUGGESTING THE POTENTIAL FOR SEVERE STORMS AND POSSIBLE HEAVY
RAINFALL. THIS WILL BE THE PRIMARY FOCUS OF THE FORECAST. FROM
THU/FRI AND INTO THE WEEKEND...A WARM/HUMID PATTERN WILL BE IN PLACE
WITH NO REAL SHOT AT PRECIP UNTIL SOMETIME NEXT WEEK.

CURRENTLY IT IS WARM AND WINDY/BREEZY ACROSS THE CWA. STORMS HAVE
FIRED UP ACROSS THE SOUTHERN PLAINS AND NOW THE MIDWEST. LOOK FOR
THIS ACTIVITY TO QUICKLY GROW IN COVERAGE AND BECOME MORE ORGANIZED
LATE THIS AFTERNOON AND EVENING. THE CHALLENGE IN THE FORECAST IS
JUST HOW QUICKLY THIS WILL EVOLVE AND HOW MUCH OF THE ORGANIZED LINE
CAN MAKE IT INTO THE NW/N CWA LATER TONIGHT. ALSO...IF THE CAP
REMAINS STRONG...THEN WE COULD SEE SOME REMNANT OUTFLOW BOUNDARY
SURGE SOUTH AND FOCUS THE SFC BOUNDARY ACROSS AREAS OF THE CWA
FURTHER SOUTH THAN CURRENTLY ANTICIPATED. I WILL START BY SAYING
MODEL SOLUTIONS ON THE EVOLUTION ARE A BIT ALL OVER THE PLACE. THE
GLOBAL GUID KEEPS THE SFC BOUNDARY STALLED ACROSS THE N PORTION OF
THE CWA WHILE THE HI-RES RUNS OFFER DIFFERING SOLUTIONS AS WELL.
THERE IS A SOLUTION THAT LEANS MORE TOWARD...THE OPS RUNS THAT KEEP
ACTIVITY IN THE NORTH...OTHERS ARE FASTER AND PUSH THE SFC BOUNDARY
FURTHER SOUTH. ALL IN ALL...LOW CONFIDENCE IN THE EVOLUTION OF
THINGS.

SO FOR TONIGHT...THERE WILL BE A RISK FOR DMG WINDS AND HAIL ACROSS
THE NORTH FROM ANY LINE THAT MAKES A STRONG SURGE SOUTHWARD. TIMING
IS A BEAR...IT COULD BE ANYTIME FROM NEAR MIDNIGHT TO 6-7 IN THE
MORNING.

FOR WED INTO WED NIGHT...MUCH WILL HINGE ON HOW/WHERE THE LINE IS IN
THE MORNING AND WHERE ANY OUTFLOW/SFC BOUNDARY WILL STALL FOR LATER
IN THE DAY. ONE THING ALL THE GUID SUGGESTS IS THAT THERE WILL BE
VERY STEEP LAPSE RATES AND UNSTABLE CONDITIONS AS WE WARM JUST A
BIT. WITH THAT SAID...VERTICAL TOTALS WILL BE 28-30C AND MLCAPE WILL
BE AROUND 3000 J/KG. IT IS VERY HARD NOT TO GET SEVERE STORMS WITH
THAT ENVIRONMENT IN PLACE. SOME LIMITING FACTORS WILL BE THE LACK OF
ANY S/WV FOR MID/DEEP LAYER LIFT. ALSO...MID LEVEL HEIGHTS WILL BE A
BIT ON THE HIGH SIDE. THE DRIVING FORCE FOR ANY ACTIVITY TOMORROW
WILL BE LOW LEVEL CONVERGENCE ALONG THE STALLED BOUNDARY AND THERMO
PROCESSES. THERE WILL BE DECENT FLOW ALOFT...MAINLY ABV 500 MB...SO
THE MODE APPEARS TO BE MULTI-CELL CLUSTERS. THE PRIMARY RISKS WILL
BE DMG WIND AND LARGE HAIL. MOST OF THE HAIL SHOULD BE LESS THAN
GOLF BALL...BUT WITH SUCH STEEP LAPSE RATES...ANY WELL ORGANIZED
STORM COULD POSSIBLY PRODUCE LARGER HAIL.

DEPENDING ON HOW THE STALLED BOUNDARY GETS ORIENTED...THIS ACTIVITY
COULD WAIT AND FIRE LATER IN THE DAY AND BE MORE IN THE EVENING. DUE
TO THIS...WILL GO WITH HIGHER POPS FOR WED AFTERNOON AND KEEP THE
GUID VALUES FOR THE EVENING.

THERE WILL ALSO EXIST A RISK FOR LOCALLY HEAVY RAIN. THE POTENTIAL
ORIENTATION OF THE STALLED SFC BOUNDARY COULD LEAD TO REPETITIVE
STORMS. IF THIS OCCURS...THEN QUITE A BIT OF RAIN COULD OCCUR FOR
SOME AREAS. WE HAVE THOUGHT ABOUT A FLASH FLOOD WATCH...BUT WILL
HOLD OFF AND WAIT UNTIL WE HAVE A BETTER HANDLE ON WHERE THE SFC
BOUNDARY WILL STALL. FOR NOW...THE NORTHERN AREAS SEEM TO HAVE THE
GREATEST FOR EXCESSIVE RAINFALL.

LOOK FOR WARM CONDITIONS TO EXIST INTO THE WEEKEND AND GUID VALUES
FOR TEMPS SEEMED PRETTY CLOSE. /CME/

&&

.AVIATION...THUNDERSTORMS WILL DEVELOP ALONG A COLD FRONT WELL OFF
TO THE NORTHWEST AND TRY TO PUSH INTO PORTIONS OF THE REGION
NORTH OF INTERSTATE TWENTY MAINLY LATE TONIGHT. THOSE STORMS COULD
BE CAPABLE OF HAIL...GUSTY WINDS AND SEVERE TURBULENCE. OTHERWISE
TONIGHT...EXPECT MVFR CEILINGS PUSHING UP FROM THE SOUTH WELL AFTER
MIDNIGHT. TOMORROW MVFR CONDITIONS DUE TO LOW STRATUS SHOULD END BY
10 AM OR SO WITH SCATTERED SHOWERS AND THUNDERSTORMS GRADUALLY
DEVELOPING ALONG AND NORTH OF THE INTERSTATE TWENTY CORRIDOR DURING
THE MIDDAY AND AFTERNOON HOURS. SURFACE WINDS WILL AGAIN BE FROM THE
SOUTH TO SOUTHWEST...ALTHOUGH NOT AS STRONG AND TENDING TOWARD
VARIABILITY UP NORTH ALONG THE HIGHWAY 82 CORRIDOR. /BB/

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.

LA...NONE.

AR...NONE.

&&

CME/BB
03
Hazardous weather outlook, Apr 19, 3:36 PM CDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
336 PM CDT TUE APR 19 2011

LAZ015-016-023>026-MSZ047>066-072>074-202045-
RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WARREN-
HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-
SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
336 PM CDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI
AND NORTHEASTERN LOUISIANA ALONG AND SOUTH OF THE INTERSTATE TWENTY
CORRIDOR.

.DAY ONE...TONIGHT AND WEDNESDAY

THE POTENTIAL FOR A FEW STRONG TO SEVERE THUNDERSTORMS AND
TORRENTIAL DOWNPOURS WILL INCREASE WEDNESDAY AFTERNOON AND CONTINUE
INTO THE EVENING IN THE VICINITY OF A STALLED FRONTAL BOUNDARY DRAPED
ACROSS THE REGION. THE PRIMARY SEVERE WEATHER RISKS WILL BE LARGE
HAIL TO THE SIZE OF HALF DOLLARS AND DAMAGING WIND GUSTS OF UP TO 60
MPH. THE RISK OF SEVERE WEATHER SHOULD BE LEAST ALONG AND SOUTH OF
HIGHWAY 84.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED ON WEDNESDAY.

ARZ074-075-LAZ007>009-MSZ018-019-025>046-202045-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
336 PM CDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN ARKANSAS
AND PORTIONS OF NORTHEASTERN LOUISIANA AND CENTRAL MISSISSIPPI NORTH
OF INTERSTATE TWENTY.

.DAY ONE...TONIGHT AND WEDNESDAY

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE TONIGHT...MAINLY
FROM MIDNIGHT THROUGH DAYBREAK ALONG AND NORTH OF THE HIGHWAY 82
CORRIDOR...AS A COLD FRONT APPROACHES FROM THE PLAINS. THE MAIN
RISKS WITH THIS ACTIVITY WILL BE LARGE HAIL TO THE SIZE OF HALF
DOLLARS AND WIND GUSTS IN EXCESS OF 60 MPH...ALTHOUGH AN ISOLATED
TORNADO CANNOT BE RULED OUT NORTHWEST OF A GRENADA MISSISSIPPI TO
BASTROP LOUISIANA LINE. IN ADDITION...TORRENTIAL DOWNPOURS IN SOME
AFFECTED AREAS COULD RESULT IN PONDING OF WATER ISSUES BEFORE
DAYBREAK.

THE PREVIOUSLY MENTIONED COLD FRONT MOVING INTO THE REGION AND
STALLING EARLY WEDNESDAY WILL SET THE STAGE FOR A RISK OF SCATTERED
STRONG TO SEVERE THUNDERSTORMS IN ALL AREAS ALONG AND NORTH OF
INTERSTATE TWENTY TOMORROW INTO WEDNESDAY EVENING. THE MAIN RISK
WILL ONCE AGAIN BE HAIL TO THE SIZE OF HALF DOLLARS AND WIND GUSTS IN
EXCESS OF 60 MPH. HOWEVER...AN INCREASING CONCERN WILL BE THE
CONTINUED RISK OF TORRENTIAL DOWNPOURS...ESPECIALLY ALONG AND NORTH
OF THE HIGHWAY 82 CORRIDOR IN MISSISSIPPI WHERE FLASH FLOODING WILL
BE POSSIBLE IN AT LEAST ISOLATED LOCATIONS. IN THESE LATTER AREAS
TOTAL RAINFALL AMOUNTS BY EARLY THURSDAY MAY REACH OR EXCEED 2 TO 3
INCHES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED LATE TONIGHT AND WEDNESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

50

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 2:27 AM CDTSpecial Weather StatementJANBolivar28 min
Apr 20, 2:38 AM CDTSpecial Weather StatementJANTallahatchie27 min
Apr 20, 2:41 AM CDTSevere Thunderstorm WarningJANBolivar, Leflore, Sunflower49 min
Apr 20, 3:10 AM CDTSevere Thunderstorm WarningJANBolivar32 min
Apr 20, 4:10 AM CDTSpecial Weather StatementJANClay30 min
Apr 20, 4:22 AM CDTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha68 min
Apr 20, 4:36 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Montgomery54 min
Apr 20, 4:52 AM CDTSevere Thunderstorm WarningJANWashington53 min
Apr 20, 5:25 AM CDTSevere Thunderstorm WarningJANCarroll, Choctaw, Montgomery, Webster50 min
Apr 20, 5:47 AM CDTSpecial Weather StatementJANLeflore28 min
Apr 20, 6:05 AM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Leflore, Sunflower, Washington55 min
Apr 20, 6:31 AM CDTFlash Flood WarningJANGrenada3 hr
Apr 20, 6:31 AM CDTSevere Thunderstorm WarningJANGrenada44 min
Apr 20, 6:47 AM CDTSevere Thunderstorm WarningJANChoctaw, Oktibbeha, Winston58 min
Apr 20, 7:21 AM CDTSpecial Weather StatementJANWinston44 min
Apr 20, 7:41 AM CDTSpecial Weather StatementJANCarroll, Montgomery44 min
Apr 20, 7:46 AM CDTSpecial Weather StatementJANNoxubee44 min
Apr 20, 8:08 AM CDTFlash Flood WarningJANCarroll, Montgomery, Webster3 hr
Apr 20, 8:37 AM CDTFlash Flood WarningJANNoxubee, Winston113 min
Apr 20, 8:52 AM CDTSpecial Weather StatementJANAttala43 min
Apr 20, 9:09 AM CDTAreal Flood WarningJANGrenada6 hr
Apr 20, 9:14 AM CDTFlash Flood WarningJANCarroll, Montgomery2 hr
Apr 20, 9:22 AM CDTFlash Flood WatchJANAttala, Bolivar, Carroll, Choctaw, Clay, Grenada and 21 more31 hr
Apr 20, 10:20 AM CDTFlash Flood WarningJANNoxubee, Winston115 min
Apr 20, 10:21 AM CDTSpecial Weather StatementJANChoctaw, Lowndes, Oktibbeha59 min
Apr 20, 11:37 AM CDTRiver Flood WarningJANBolivar, Washington52 days
Apr 20, 11:37 AM CDTRiver Flood WarningJANClaiborne, Jefferson, Warren58 days
Apr 20, 12:19 PM CDTSpecial Weather StatementJANClay31 min
Apr 20, 12:28 PM CDTSevere Thunderstorm WarningJANClay, Oktibbeha, Webster35 min
Apr 20, 12:44 PM CDTSpecial Weather StatementJANCarroll, Leflore, Montgomery, Sunflower26 min
Apr 20, 12:52 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore38 min
Apr 20, 1:27 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery63 min
Apr 20, 1:48 PM CDTSevere Thunderstorm WarningJANClay42 min
Apr 20, 2:22 PM CDTSevere Thunderstorm WarningJANClay, Lowndes38 min
Apr 20, 2:29 PM CDTSevere Thunderstorm WarningJANGrenada, Montgomery, Webster61 min
Apr 20, 3:12 PM CDTTornado WarningJANChoctaw, Montgomery, Oktibbeha, Webster33 min
Apr 20, 3:38 PM CDTSevere Thunderstorm WarningJANClay, Oktibbeha, Webster37 min
Apr 20, 3:44 PM CDTTornado WarningJANChoctaw, Oktibbeha61 min
Apr 20, 4:21 PM CDTFlash Flood WarningJANChoctaw, Clay, Oktibbeha, Webster3 hr
Apr 20, 4:28 PM CDTSevere Thunderstorm WarningJANOktibbeha47 min
Apr 20, 4:41 PM CDTTornado WarningJANOktibbeha34 min
Apr 20, 5:12 PM CDTTornado WarningJANClay, Lowndes, Oktibbeha63 min
Apr 20, 5:29 PM CDTSpecial Weather StatementJANCarroll26 min
Apr 20, 5:39 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery51 min
Apr 20, 6:06 PM CDTTornado WarningJANCarroll, Grenada, Montgomery, Webster54 min
Apr 20, 6:12 PM CDTSpecial Weather StatementJANLeflore28 min
Apr 20, 6:12 PM CDTTornado WarningJANClay, Lowndes63 min
Apr 20, 6:16 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Leflore44 min
Apr 20, 6:25 PM CDTSpecial Weather StatementJANNoxubee30 min
Apr 20, 6:32 PM CDTSevere Thunderstorm WarningJANLowndes, Oktibbeha43 min
Apr 20, 6:35 PM CDTFlash Flood WarningJANCarroll, Grenada, Montgomery, Webster115 min
Apr 20, 6:40 PM CDTSpecial Weather StatementJANSunflower, Washington30 min
Apr 20, 6:44 PM CDTSevere Thunderstorm WarningJANBolivar, Leflore, Sunflower46 min
Apr 20, 6:55 PM CDTTornado WarningJANCarroll, Montgomery65 min
Apr 20, 6:57 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Montgomery48 min
Apr 20, 6:59 PM CDTSevere Thunderstorm WarningJANGrenada46 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.